您当前的位置:
首页 >
文章列表页 >
Submodules Decomposition and Zero-dimensional Cohomology of osp with Coefficients in Hamiltonian Superalgebra H
更新时间:2026-08-31
    • Submodules Decomposition and Zero-dimensional Cohomology of osp with Coefficients in Hamiltonian Superalgebra H

    • Vol. 19, Issue 4, Pages: 91-94(2014)
    • DOI:10.15938/j.jhust.2014.04.003    

      CLC: O152.5
    • Published:2014

    移动端阅览

  • SUN Li-ping, LIU Wen-de, YAO Yan, et al. Submodules Decomposition and Zero-dimensional Cohomology of osp with Coefficients in Hamiltonian Superalgebra H[J]. 2014, 19(4): 91-94. DOI: 10.15938/j.jhust.2014.04.003.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1254

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
A Lightweight Breast Tumor Classification Model Combining Local and Global Features

Related Author

No data

Related Institution

No data
0